# SDR SWAA2022110968099

- Difficulty date: November 5, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 36,467 hours, 22,369 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND .5 CRACK AT LOCATION IDENTIFIED AS FIRST DENT LOCATED AT WS 271; AT APPROXIMATELY 21 FROM TRAILING EDGE. PERFORMED HFEC AS REQUIRED PER NDT MANUAL PART 6 51-00-00 PROC 23. AT BOTH DENTS IDENTIFIED IN DISCREPANCY. FOUND .5 CRACK AT LOCATION AT IDENTIFIED AS FIRST DENT LOCATED AT WS 271 AT APPROXIMATELY 21 FROM FLAP TRAILING EDGE. LOCATION IDENTIFIED AS SECOND DENT HAS NO CRACK INDICATIONS. / [01] COMPLIED WITH EA22-157-03293 REF. TTG8Q00FXFRE
